Lupa

Show document

A- | A+ | Print
Title:Classification of regular embeddings of n-dimensional cubes
Authors:Du, Shao Fei (Author)
Conder, Marston D. E. (Author)
Wilson, Stephen (Author)
Nedela, Roman (Author)
Catalano, Domenico A. (Author)
Kwon, Young Soo (Author)
Files:URL http://download.springer.com/static/pdf/69/art%253A10.1007%252Fs10801-010-0242-8.pdf?auth66=1423047035_709fab823367a7791d63d133683567e2&ext=.pdf
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:cube, classification, regular embedding
Year of publishing:2011
Number of pages:str. 215-238
Numbering:Vol. 33, iss. 2
ISSN:0925-9899
UDC:519.17
COBISS_ID:1537212612 Link is opened in a new window
DOI:10.1007/s10801-010-0242-8 Link is opened in a new window
Views:1203
Downloads:67
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:Unknown
Keywords:kocka, klasifikacija, regularna vložitev

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica